# SDR GTIA200600085

- Difficulty date: November 13, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 14 hours, 5 cycles
- Engine: Iae V2524A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R-2 EMERGENCY EXIT SIGN INOP.  FOUND R2 DOOR SIGN LIGHT AND EMERGENCY LIGHT MIS-WIRED IAW WDM.
